# SDR REXA201200112

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 19,949 hours, 17,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S /FO'S EMERGENCY FLASHLIGHT FAILS "RED" LED TEST.  REMOVED AND REPLACED CAPT/FO EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-61-00.
